Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Towards conservativity of $\mathbb{G}_m$–stabilization

Tom Bachmann and Maria Yakerson

Geometry & Topology 24 (2020) 1969–2034
Abstract

We study the interplay of the homotopy coniveau tower, the Rost–Schmid complex of a strictly homotopy invariant sheaf, and homotopy modules. For a strictly homotopy invariant sheaf M, smooth k–scheme X and q 0, we construct a new cycle complex C(X,M,q) and we prove that in favorable cases, C(X,M,q) is equivalent to the homotopy coniveau tower M(q)(X). To do so we establish moving lemmas for the Rost–Schmid complex. As an application we deduce a cycle complex model for Milnor–Witt motivic cohomology. Furthermore we prove that if M is a strictly homotopy invariant sheaf, then M2 is a homotopy module. Finally we conjecture that for q > 0, π¯0(M(q)) is a homotopy module, explain the significance of this conjecture for studying conservativity properties of the 𝔾m–stabilization functor 𝒮S1 (k) 𝒮(k), and provide some evidence for the conjecture.

Keywords
algebraic cycles, motivic cohomology, generalized motivic cohomology, motivic homotopy theory
Mathematical Subject Classification 2010
Primary: 14F42, 19E15
References
Publication
Received: 7 March 2019
Revised: 31 October 2019
Accepted: 18 December 2019
Published: 10 November 2020
Proposed: Mark Behrens
Seconded: Haynes R Miller, Stefan Schwede
Authors
Tom Bachmann
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
http://tom-bachmann.com
Maria Yakerson
Fakultät Mathematik
Universität Regensburg
Regensburg
Germany
https://www.muramatik.com